# SDR DALA2023041102801

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 47,305 hours, 40,608 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9569 -GEAR/DE- THE CREW NOTED THE "GEAR DOOR OPEN" MESSAGE AFTER THE LANDING GEAR WAS EXTENDED ON APPROACH INTO CLT. THEY UTILIZED THE ALTERNATE GEAR EXTENSION METHOD AND DECLARED AN EMERGENCY WITH ATC. THE LANDING WAS UNEVENTFUL EXCEPT FOR THE MAIN LANDING GEAR DOORS REMAINING IN THE DOWN POSITION AND TOUCHING UPON LANDING. THE AIRCRAFT WAS TOWED TO THE GATE. CORRECTIVE ACTION: MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR DOOR ACTUATING CYLINDER WAS BYPASSING INTERNALLY. THE CYLINDER WAS REPLACED AND RIGGED. ALSO, THE GEAR DOOR BUMPERS WERE REPLACED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #9514404)
